Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 835495, 21 pages
http://dx.doi.org/10.1155/2012/835495
Research Article

Existence of Solutions for the Evolution 𝑝 ( 𝑥 ) -Laplacian Equation Not in Divergence Form

Department of Mathematics, Jilin University, Changchun 130012, China

Received 31 October 2011; Accepted 6 December 2011

Academic Editor: Hui-Shen Shen

Copyright © 2012 Changchun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changchun Liu, Junchao Gao, and Songzhe Lian, “Existence of Solutions for the Evolution -Laplacian Equation Not in Divergence Form,” Journal of Applied Mathematics, vol. 2012, Article ID 835495, 21 pages, 2012. https://doi.org/10.1155/2012/835495.